# SDR JJBA20230303019

- Difficulty date: February 27, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 46,392 hours, 29,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENT LIGHT STRIP LOOSE AT 3A. RESECURED EMERGENCY LIGHT STRIP AT 3A
